Умови ізовалентного заміщення атомів РЗЕ в п’ятишаровій перовскітоподібній структурі СaLn4Ti5O17

Тітов, Ю. О. and Слободяник, М. С. and Чумак, В. В. (2006) Умови ізовалентного заміщення атомів РЗЕ в п’ятишаровій перовскітоподібній структурі СaLn4Ti5O17. Украинский химический журнал, 72 (7). pp. 3-6. ISSN 0041-6045

[img]
Preview
Text
Download (851kB) | Preview
Item Type: Article
Subjects: Q Science > QD Chemistry
Divisions: Faculty of Natural Sciences > Department of Chemistry
Depositing User: Олександр Сергійович Яценко
Date Deposited: 04 Jun 2015 10:55
Last Modified: 04 Jun 2015 11:02
URI: http://eprints.zu.edu.ua/id/eprint/17652

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics